Symplectic curvature flow revisited

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We continue studying a parabolic flow of almost Kähler structures introduced by Streets and Tian which naturally extends Kähler–Ricci flow onto symplectic manifolds. In the system of primarily the symplectic form, almost complex structure, Chern torsion and Chern connection, we establish new formulas for the evolutions of canonical quantities, in particular those related to the Chern connection. Using this, we give an extended characterization of fixed points of the flow originally performed in [12].

Original languageEnglish (US)
Pages (from-to)426-458
Number of pages33
JournalAdvances in Mathematics
StatePublished - Jun 20 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Geometric flows
  • Symplectic geometry


Dive into the research topics of 'Symplectic curvature flow revisited'. Together they form a unique fingerprint.

Cite this